# SDR SWAA2012021301424

- Difficulty date: February 12, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 13,611 hours, 8,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT BULB INOP.  RELAMPED BULB IAW AMM.
